MathSciNet Relay Station
MathSciNet bibliographic data
MR1835085 90B50 (62P05 91B30)
Boulier, Jean-François; Huang, ShaoJuan; Taillard, Grégory Optimal management under stochastic interest rates: the case of a protected defined contribution pension fund. 3rd IME Conference (London, 1999). Insurance Math. Econom. 28 (2001), no. 2, 173–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement